# SDR V0XD20180927001

- Difficulty date: September 27, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N175GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10297
- Aircraft time: 23,966 hours, 16,218 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Bracket
- Part number: CC670129421
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK 1-3 HOUSING BRACKET CRACKED. CORRECTIVE ACTION: REPAIRED RH SLAT TRACK 1-3 HOUSING BRACKET IAW BOMBARDIER REO 670-57-42-577 REV -- DATED 2016-12-02 AND CRJ700 NDTM PART 1 51-20-006.
